# SDR USAASB97081

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24873
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT INOP AT SEAT ROW 10 ABC.  MAINTENANCE FOUND WIRE SHORTED TO GROUND ON SEAT 10ABC.  REPAIRED WIRE.  OPS CHECK GOOD.  (M)
